# SDR FDEA2020022870395

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 17,617 hours, 9,926 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  690     32-60  1966     26FEB20  MEM  OPEN  U  LOGPAGES:2297513  UPON GEAR RETRACTION AFTER T/O GOT 3 GEAR UNSAFE  INDICATIONS FOLLOWED BY LDG GEAR RETRACTION FAULT  FOLLOWED QRH PROCEDURESAND RETURNED TO MEMPHIS  ENT BY: 110437 RPT BY:603223
